Orthogonal decomposition of finite population statistics and its applications to distributional asymptotics

Bloznelis M, Götze F (2001)
ANNALS OF STATISTICS 29(3): 899-917.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
We study orthogonal decomposition of symmetric statistics based on samples drawn without replacement from finite populations. Several applications to finite population statistics are given: we establish one-term Edgeworth expansions for general asymptotically normal symmetric statistics, prove an Efron-Stein inequality and the consistency of the jackknife estimator of variance. Our expansions provide second order a.s. approximations to Wu's jackknife histogram.
Erscheinungsjahr
Zeitschriftentitel
ANNALS OF STATISTICS
Band
29
Ausgabe
3
Seite(n)
899-917
ISSN
PUB-ID

Zitieren

Bloznelis M, Götze F. Orthogonal decomposition of finite population statistics and its applications to distributional asymptotics. ANNALS OF STATISTICS. 2001;29(3):899-917.
Bloznelis, M., & Götze, F. (2001). Orthogonal decomposition of finite population statistics and its applications to distributional asymptotics. ANNALS OF STATISTICS, 29(3), 899-917.
Bloznelis, M., and Götze, F. (2001). Orthogonal decomposition of finite population statistics and its applications to distributional asymptotics. ANNALS OF STATISTICS 29, 899-917.
Bloznelis, M., & Götze, F., 2001. Orthogonal decomposition of finite population statistics and its applications to distributional asymptotics. ANNALS OF STATISTICS, 29(3), p 899-917.
M. Bloznelis and F. Götze, “Orthogonal decomposition of finite population statistics and its applications to distributional asymptotics”, ANNALS OF STATISTICS, vol. 29, 2001, pp. 899-917.
Bloznelis, M., Götze, F.: Orthogonal decomposition of finite population statistics and its applications to distributional asymptotics. ANNALS OF STATISTICS. 29, 899-917 (2001).
Bloznelis, M, and Götze, Friedrich. “Orthogonal decomposition of finite population statistics and its applications to distributional asymptotics”. ANNALS OF STATISTICS 29.3 (2001): 899-917.